# SDR DALA14022743151

- Difficulty date: April 10, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 24,665 hours, 13,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL SKIN FWD FUSELAGE LOCATED ON FR 12 AT 17" BELOW CAPT AFT WINDOW, LT SIDE.  EVALUATED DENT LOCATED ON EXTERNAL SKIN FWD FUSELAGE ON FR 12" AT 17" BELOW CAPT AFT WINDOW, LT SIDE AND FOUND WITHIM LIMITS IAW SRM 53-11-11, PARA 4.B DIAGRAM 102 INTERNAL AND EXTERNAL HFEC WAS DONE AND NO FOUND CRACKS.
